# SDR AALA202201116355

- Difficulty date: January 10, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N904AA
- Make and model: Airbus A300*
- Aircraft serial: 7613
- Aircraft time: 13,779 hours, 5,211 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT LAVATORY DOOR IS JAMMED. ADJUSTED DOOR PER AMM 25-43-00.
